# SDR C2XA05CL092

- Difficulty date: November 7, 2005
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- Aircraft time: 11,553 hours, 11,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P2070005120
- Condition: Burned
- Location: Emergency Light
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE - THE CREW REPORTED A ELECTRICAL BURNING SMELL IMMEDIATELY AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT AND CHARGER ASSEMBLY.  ALSO REPLACED THE CEILING LIGHT ABOVE SEAT 1A (P/N 5113WW).
